MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 60 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 60 CM; SCS LEAD
Model Number 3146
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 03/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2021-13274.It was reported the patient experienced discomfort due to scar tissue.In turn, the lead was repositioned on (b)(6) 2021 to address the issue.Note: all of the patient's leads are being reported because it is unknown which lead is liable.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .

Brand Name
QUATTRODE LEAD, 3/4MM, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11688375
Report Number1627487-2021-13273
Device Sequence Number11531241
Product Code LGW
UDI-Device Identifier05414734406048
UDI-Public05414734406048
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2016
Device Model Number3146
Device Catalogue Number3146
Device Lot Number4702570
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS LEAD; SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient Weight64